| Catalog Number |
SSX-545 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side ¿rupture¿ diagnosed via ultrasound and ¿silicone in axillary lymph node¿.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, silicone migration.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Event or Problem Description
Patient reported ¿rupture¿ diagnosed via ultrasound and ¿silicone in axillary lymph node¿.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, b.6, h.6.
Event or Problem Description
Patient reported ¿rupture¿ diagnosed via ultrasound and ¿silicone in axillary lymph node¿.Later healthcare professional reported "no complaint against the device".Later patient reported "capsular contracture baker grade unknown".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h6.
Event or Problem Description
Patient reported ¿rupture¿ diagnosed via ultrasound and ¿silicone in axillary lymph node¿.Later healthcare professional reported "no complaint against the device".Later patient reported "capsular contracture baker grade unknown".Later healthcare professional reported "implant intact" and "capsular contracture baker grade iv".Capsulectomy was performed.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, d4.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis deformation and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description